# SDR CA960514105

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 47G-4
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotors
- Part number: 6890550
- Condition: Eroded
- Location: 4th & 5th Stages
- Part time: 9,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY EROSION OF 4TH AND 5TH STAGE ROTORS AND UNDERCUTTING ON 4TH AND 5TH STAGE STATOR VANES. CORROSION OF COMPRESSOR SCROLL.
